# SDR SWAA2013010711189

- Difficulty date: November 28, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 82,394 hours, 62,305 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 8 UPPER SURFACE AND WS 479.00 FUEL TANK RT/WING L=1.5" APPROX (S-8R).  PERFORMED REPAIR ON STRINGER 8 UPPER PANEL STRINGER LOCATED WS 479.00 IAW EA 1-357-7804 REV 0 AND EO AEM-HC57-297/12 RO.
